# SDR ASOA201001906

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 24,852 hours, 21,378 cycles
- Engine: Ge CF34*
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD "TO OPEN", "EXIT", AND MULTIPLE "VERTICAL STRIPES" ARE DETERIORATED.  R & R ASD "TO OPEN", "EXIT", AND SIX "VERTICAL STRIPES" IAW AMM 11-30-00.  R & R ASD "TO OPEN", "EXIT", AND SIX "VERTICAL STRIPES" IAW AMM 11-30-00. (CLOSED)
